Ergebnisse 1 - 10 von 11 :

  • Geometrie und Topologie x
Alle zurücksetzen
A new class of almost complex structures on tangent bundle of a Riemannian manifold

)-tensor bundle of a Riemannian metric. Int. J. Geom Meth. Modern Phys. 10 (4) (2013) 18p. [10] A. A. Salimov, A. Gezer: On the geometry of the (1, 1)-tensor bundle with Sasaki type metric. Chinese Ann. Math. Ser. B 32 (3) (2011) 1–18. [11] J. Zhang, F. Li: Symplectic and Kähler structures on statistical manifolds induced from divergence functions. In: Conference paper in Geometric Science of Information . Springer (2013) 595–603.

Open access
Geometry of Mus-Sasaki metric

.A Salimov, A. Gezer: On the geometry of the (1, 1)-tensor bundle with Sasaki type metric. Chinese Annals of Mathematics 32 (3) (2011) 369–386. [14] A.A. Salimov, A. Gezer, K. Akbulut: Geodesics of Sasakian metrics on tensor bundles. Mediterr. J. Math 6 (2) (2009) 135–147. [15] A.A. Salimov, S. Kazimova: Geodesics of the Cheeger-Gromoll Metric. Turk. J. Math. 33 (2009) 99–105. [16] S. Sasaki: On the differential geometry of tangent bundles of Riemannian manifolds II. Tohoku Math. J. 14 (1962) 146–155. [17] M. Sekizawa: Curvatures of Tangent

Open access
Gabor frames on local fields of positive characteristic

.Wang, Necessary and sufficient conditions for expansions of Gabor type, Analysis in Theory and Applications, vol. 22, pp. 155-171, 2006. [9] X.L. Shi and F. Chen, Necessary conditions for Gabor frames, Science in China : Series A. vol. 50, no. 2, pp. 276-284, 2007. [10] D. Li, G. Wu and X. Zhang, Two sufficient conditions in frequency domain for Gabor frames, Applied Mathematics Letters, vol. 24, pp. 506-511, 2011. [11] K. Gröchenig, Foundation of Time-Frequency Analysis, Birkhäuser, Boston, 2001. [12] H

Open access
Bi-unique range sets with smallest cardinalities for the derivatives of meromorphic functions

the Nevanlinna characteristics of some meromorphic functions ”Theory of functions, functional analysis and their applications” Izd-vo Khar’kovsk, Un-ta 14 1971 83 87 [16] B. Yi and Y. H. Li, The uniqueness of meromorphic functions that share two sets with CM , Acta Math. Sinica Chinese Ser., 55(2) (2012), 363-368. Yi B. Li Y. H. The uniqueness of meromorphic functions that share two sets with CM Acta Math. Sinica Chinese Ser. 55 2 2012 363 368 [17] H. X. Yi, Uniqueness of meromorphic functions and a question of

Open access
Some results on uniqueness of meromorphic functions sharing a polynomial

References [1] T. C. Alzahary and H. X. Yi, Weighted value sharing and a question of I. Lahiri, Complex Var. Theory Appl., 49(2004), 1063-1078. [2] A. Banerjee, Uniqueness of meromorphic functions sharing two sets with finite weight, Portu- gal. Math. (N.S.) 65(2008), 81-93. [3] W. Bergweiler and A. Eremenko, On the singularities of the inverse to a meromorphic function of finite order, Rev. Mat. Iberoam, 11(1995), 355-373. [4] H. H. Chen and M. L. Fang, On the value distribution of fnf0, Sci. China Ser. A 38(1995), 789-798. [5] M. L. Fang and H. L

Open access
Existence of positive solutions of four-point BVPs for one-dimensional generalized Lane-Emden systems on whole line

*Supported by Natural Science Foundation of Guangdong province (No:7004569) and Natural Science Foundation of Hunan province, P.R.China(No:06JJ50008) References [1] R.P. Agarwal, Boundary value problems for higher order differential equations , World Scientific, Singapore, 1986. [2] C. Avramescu, C. Vladimirescu, Existence of Homoclinic solutions to a nonlinear second order ODE, Dynamics of continuous, discrete and impulsive systems , Ser. A, Math Anal. 15 (2008), 481-491. [3] C. Avramescu, C. Vladimirescu, Existence of solutions to

Open access
Generalization of value distribution and uniqueness of certain types of difference polynomials

References [1] A. Banerjee, Meromorphic functions sharing one value, Int. J. Math. Math. Sci., 22(2005), 3587-3598. [2] S. S. Bhoosnurmath and S. R. Kabbur, Value distribution and uniqueness theorems for difference of entire and meromorphic functions, Int. J. Anal. Appl., 2(2013), 124-136. [3] M. R. Chen and Z. X. Chen, Properties of difference polynomials of entire functions with Finite order, Chinese Ann. Math. Ser. A, 33(2012), 359-374. [4] Y. M. Chiang and S. J. Feng, On the Nevanlinna

Open access
The exterior Bitsadze-Lavrentjev problem for quaterelliptic-quaterhyperbolic equations in a doubly connected domain

-Rassias Equations with Nonsmooth Degenerate Line in Mixed Domains, Science in China, Series A: Mathematics, 51(1)(2008), 5-36. [22] G. C.Wen, The Tricomi and Frankl Problems for Generalized Chaplygin Equations in Multiply Connected Domains, Acta Math. Sin., 24(11), 1759-1774. [23] G. C. Wen, Oblique Derivative Problems for Generalized Rassias Equations of Mixed Type with Several Characteristic Boundaries, Electr. J. Diff. Equations, 2009(65)(2009), 1-16. [24] G. C. Wen, Elliptic, Hyperbolic and Mixed Complex Equations with Parabolic Degeneracy [ Including Tricomi-Bers and

Open access
Novel orthogonal functions for solving differential equations of arbitrary order

fractional derivative and its applications, in: International Conference on Vibrating Engineering'98, Dalian, China, 1998, pp. 288-291. [9] E. Keshavarz, Y. Ordokhani, M. Razzaghi, A numerical solution for fractional optimal control problems via Bernoulli polynomials, J. Vibr. Contr., (2015) doi: 10.1177/1077546314567181. [10] S.A. Yousefi, A. Lotfi, M. Dehghan, The use of a Legendre multiwavelet collocation method for solving the fractional optimal control problems, J. Vibr. Contr., 17(13) (2011) 2059-2065. [11] M. Dehghan

Open access